# SDR I5PA2021120388801

- Difficulty date: December 3, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 75,526 hours, 24,536 cycles
- Engine: Pwa PW2037
- Engine time: 80,855 hours, 27,777 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW2037M
- Part serial: 717995
- Condition: Unserviceable
- Location: Rh Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RH ENG WAS REPLACED DUE TO REPEAT EVENTS OF HIGH EGT ON TAKE OFF. NO ISSUES AFTER THE ENGINE REPLACEMENT.
